MathSciNet Relay Station
MathSciNet bibliographic data
MR975639 53C50 (53C30)
Duncan, Della C.; Ihrig, Edwin C. Homogeneous spacetimes of zero curvature. Proc. Amer. Math. Soc. 107 (1989), no. 3, 785–795.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement